| Catalog Number |
02.07.2803L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Loss of Range of Motion (2032)
| Date of Event |
07/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
About 8 months after the primary surgery, the patient came in for a post-op appointment reporting difficulties with range of motion.An allergic response is suspected, but the patient denies any rashes or itching in the area.The surgeon has no plans to revise the patient at this time.
Additional Manufacturer Narrative
Batch review performed on 18 july 2023 lot 2113382: 15 items manufactured and released on 08-feb-2022.Expiration date: 2027-jan-23.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event during the period of review.Additional device received batch review performed on 18 july 2023: gmk-sphere 02.12.0723l femoral component sphere tinbn coated size 3+ l (k202684) lot 2118648: 25 items manufactured and released on 12-may-2022.Expiration date: 2027-may-02.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.